Facebook Pixel


By April 6, 2013 - 5:03pm
Rate This

I've been on BHRT for over a year. I was pretty late getting my latest dose so had run out of hormones. Ever since I had the pellets inserted, I've gained weight and can't take it off! Is this normal? It's been 2 weeks since the insertion.

Add a Comment1 Comments

EmpowHER Guest

Hi kmama,

Welcome to EmpowHER.  Some of the side effects of BHRT are headaches, nausea and water retention. This is why you might be noticing an increase in your weight.  It's important to discuss with you doctor any concerns you might half on any new medication.



April 7, 2013 - 3:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!